# SDR RAIA0010026

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400413
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGER 18R BETWEEN FUSELAGE FRAMES 28 AND 28A.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGER 18R BETWEEN FUSELAGE FRAMES 28 AND 28A IAW ATR 72 SRM.
